Title: A pairwise likelihood approach to estimation in multilevel probit models
Authors: Renard, D. ×
Molenberghs, Geert
Geys, H. #
Issue Date: 2004
Publisher: North-Holland Pub. Co.
Series Title: Computational Statistics & Data Analysis vol:44 pages:649-667
ISSN: 0167-9473
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
148.pdf Published 322KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science